# SDR IPXA10660176

- Difficulty date: May 24, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 37,230 hours, 11,380 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: 113T220130A
- Part serial: 001489
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C, RT WING INBD MAIN FLAP INBD HINGE FITTING FLANGE FOUND CRACKED.  RT WING INBD MAIN FLAP HINGE FTG AT IFS179.75 REPAIRED IAW SRM 57-53-02- 2R1, FIG 201, REV 47.  ORG MAT'L IS 7075T73 FORGING, CRACK LENGTH AT INBD FLANGE IS 0.6" AND OTBD FLANGE IS 1". DAMAGED CUTOUT IS 1.5" X 0.75" (BOTH SIDES). THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MAT'L AND 10134-2007-7075T6511 AS REPAIR ANGLES. REPAIR SIZE IS 2" X 4".
